# SDR SIMA20130130013

- Difficulty date: January 30, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 35,946 hours, 29,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT PROXIMITY FLOOR LIGHT PROXIMITY FLOOR LIGHT SIDEWALL ASSEMBLIES CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT NR 1, 4 AND 6 PROXIMITY FLOOR LIGHT SIDEWALL ASSEMBLIES IAW EMB 145 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
